# SDR DALA2017081306203

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE NR 2 ENGINE PYLON AFT FAIRING LOWER SURFACE HEAT SHIELD INTERFACE IS CORRODED.  MAINTENANCE REMOVED AND REPLACED WEB AND ANGLE IAW SRM 51-40-02, & DWG 313A2720.
